# SDR DXTA2014080605851

- Difficulty date: August 7, 2014
- Submitted: August 28, 2014
- Operation: Air carrier
- Aircraft: N877QS
- Make and model: Hawker HAWKERFB60
- Aircraft serial: HA0066
- Aircraft time: 3,193 hours, 2,289 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Condition: Out Of Adjust
- Location: Entry Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: I, B, A

## Discrepancy

AIRCRAFT WAS FLYING UNDER FERRY PERMIT WHEN THE PRESSURIZATION LET GO.  DURING CRUISE FLIGHT AT FL410, WE SAW CABIN ALTITUDE RAPIDLY RISING.  WE INITIATED A DESCENT & DONNED O2 MASK.  A FEW SECONDS LATER, THE CABIN ALTITUDE & MASTER WARNING WENT OFF.  INITIATED EMER DESCENT TO 12,000 MSL.  PERFORMED ALL GND RUN CHECKS.  TROUBLESHOOTING TESTS 1-8, CLEANED BELLY DRAINS, ADJUSTED THE MED SEAL.  PASSED CABIN PRESS LEAK RATE AT 75 SECONDS.  ALL WORK DONE LAW AMM 21-30-00, 21-10-76, 21-10-35 & 52-11-00.  STATIC SYS LEAK CHECKED GOOD LAW AMM CH 34-11-19.
